# SDR 2006UALA01164

- Difficulty date: April 12, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFFWING SLIDE LATCH CHECK FAILS TORQUE CHECK.  TORQUE TO OPEN 200 IN/LBS, MAX ALLOWED 175.
